Published: 1996-09-30

Concluding remarks to problem of Moser and conjecture of Mawhin

Jan Andres

Abstract

Uniqueness, exact multiplicity and stability of periodic solutions to the periodically forced pendulum equation are discussed. All of this can be considered as a further specification of contributions to the problem of Moser and especially Mawhin's conjecture.

Download files

Citation rules

Andres, J. (1996). Concluding remarks to problem of Moser and conjecture of Mawhin. Annales Mathematicae Silesianae, 10, 57–65. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/14192

Domyślna okładka

Vol. 10 (1996)
Published: 1996-09-30


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.